Equidistribution of CM-points on quaternion shimura varieties

Research output: Contribution to journalReview articlepeer-review

41 Scopus citations
Original languageEnglish (US)
Pages (from-to)3657-3689
Number of pages33
JournalInternational Mathematics Research Notices
Issue number59
StatePublished - Dec 19 2005
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Equidistribution of CM-points on quaternion shimura varieties'. Together they form a unique fingerprint.

Cite this